# SDR FDEA201110144502

- Difficulty date: October 14, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 52,417 hours, 37,190 cycles
- Engine: Pwa JT8D9
- Engine time: 471 hours, 405 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Oil Temp
- Part time: 52,222 hours, 33,494 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR3 OIL TEMP INDICATOR BOUNCING AROUND, SUSPECT  ERRONEOUS INDICATION.  CHECKED GROUND AT SENSOR END FOUND NO GROUND,  PUSHED BACK PIN B OF CONNECTOR, THE GROUND WIRE FELL OFF WHEN PIN EXTRACTED.  TROUBLESHOT IAW WDM 79-33-01.  R & R CONNECTOR D530.   RAN NR 3 ENGINE PER JRH. OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
